Couldn't find what you looking for?

TRY OUR SEARCH!


My doctor prescribed me Percocet to relieve my pain. He warrants me I shouldn’t stop taking Percocet suddenly after I have been taking it continuously for more than 5 to 7 days. He said that stopping suddenly could cause withdrawal symptoms and make me feel uncomfortable. He said when the time came he will gradually reduce my dose. I want to know if there is need to worry about this and also I want to know more about this medicine.

Loading...


Everything your doctor told you is truth, and you should definitely take Percocet exactly as directed by your doctor. If you do not understand these directions, it is recommended to ask your pharmacist, nurse, or doctor to explain them to you. Also, you should know that Percocet may cause constipation. Drink plenty of water to lessen this side effect. With this I mean more then six to eight full glasses a day. Increasing the amount of fiber in your diet can also help to alleviate this problematic constipation. Important is to warn you about alcohol while you are taking this drug. You should avoid alcohol while taking Percocet, because it can increase the drowsiness and dizziness. This is normally caused by Percocet but increased symptoms are sometimes dangerous. Off course, if some unusual side effects occur, you should visit your doctor and report what you have noticed.
Reply

Loading...

no ever seems to mention how long percocet withdrawls coud last.
Reply

Loading...

it is 5 am and i just took a percocet 10/325 and 1/2 can't sleep and my body is in total agony. about 3 weeks ago had a thumb abcess and was given percocet for the pain. the abcess is healing but when i stopped the percocet i developed some serious pain in my muscles. i also became very nauseated. i tried not to take any tonight, but could not endure the pain. i did not know you could get addicted this quickly!!! i have about 10 pills left. this sucks, i feel like the dr should have told me this might happen so that i may have had another option. what can i do? i want to stop these meds and feel normal again. i work from home and can't concentrate or do anything else unless i take the pills. any help would be so appreciate! i am a grandma who grew up in the 60,s never had any addiction problems before. guess it can happen to anyone at anytime. thanks
Reply

Loading...

5 days are the worst then it gets better but could last months to a yr it's very hard to stay off them
Reply

Loading...